zbMATH — the first resource for mathematics

Some approximation properties of generalized integral type operators. (English) Zbl 1384.41013
Summary: In this paper we introduce and study the Stancu type generalization of the integral type operators defined in (1.1). First, we obtain the moments of the operators and then prove the Voronovskaja type asymptotic theorem and basic convergence theorem. Next, the rate of convergence and weighted approximation for the above operators are discussed. Then, weighted \(L_{p}\)-approximation and pointwise estimates are studied. Further, we study the \(A\)-statistical convergence of these operators. Lastly, we give better estimations of the above operators using King type approach.

41A25 Rate of convergence, degree of approximation
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
40A35 Ideal and statistical convergence
Full Text: DOI
[1] T. Acar, L.N. Mishra, V.N. Mishra, Simultaneous Approximation for Generalized Srivastava- Gupta Operators, Journal of Function Spaces Volume 2015, Article ID 936308, 11 pages. · Zbl 1321.41024
[2] R.A. DeVore, G.G. Lorentz, Constructive Approximation, Springer, Berlin (1993). · Zbl 0797.41016
[3] O. Duman, C. Orhan, Statistical approximation by positive linear operators, Studia Math., 161(2) (2004), 187-197. · Zbl 1049.41016
[4] E. Deniz, A. Aral, G. Ulusoy, New integral type operators, Filomat, 31:9 (2017), 2851-2865.
[5] A.D. Gadjiev, Theorems of the type of P. P. korovkin’s theorems, Matematicheskie Zametki, 20(5) (1976), 781-786.
[6] A.D. Gadjiev, The convergence problem for a sequence of positive linear operators on bounded sets and theorems analogous to that of P.P. Korovkin, Dokl. Akad. Nauk SSSR 218(5) (1974); Transl. in Soviet Math. Dokl. 15(5) (1974), 1433-1436. · Zbl 0312.41013
[7] A.D. Gadjiev, A. Aral, The Weighted Lp-approximation with positive linear operators on unbounded sets, Appl. Math. Letters, 20 (2007), 1046-1051. · Zbl 1132.41323
[8] A.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain. J. Math., 32(1) (2002), 129-138. · Zbl 1039.41018
[9] A.R. Gairola, Deepmala, L.N. Mishra, On the q-derivatives of a certain linear positive operators, Iranian Journal of Science and Technology, Transactions A: Science, (2017), DOI 10.1007/s40995-017-0227-8.
[10] A.R. Gairola, Deepmala, L.N. Mishra, Rate of Approximation by Finite Iterates of q-Durrmeyer Operators, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci. (April-June 2016) 86(2):229-234 (2016). doi: · Zbl 1381.41020
[11] R.B. Gandhi, Deepmala, V.N. Mishra, Local and global results for modified Szfiasz-Mirakjan operators, Math. Method. Appl. Sci., Vol. 40, Issue 7, (2017), pp. 2491-2504. · Zbl 1364.41014
[12] M. Heilmann, Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory and Its Appl., 5(1) (1989), 105-127. · Zbl 0669.41014
[13] G.C. Jain, Approximation of functions by a new class of linear operators, J. Aust. Math. Soc., 13:3 (1972), 271-276. · Zbl 0232.41003
[14] A. Kumar, Voronovskaja type asymptotic approximation by general Gamma type operators, Int. J. of Mathematics and its Applications, 3(4-B) (2015), 71-78.
[15] A. Kumar, Approximation by Stancu type generalized Srivastava-Gupta operators based on certain parameter, Khayyam J. Math., Vol. 3, no. 2 (2017), pp. 147-159. DOI: 10.22034/kjm.2017.49477 · Zbl 1384.41018
[16] A. Kumar, General Gamma type operators in Lp spaces, Palestine Journal of Mathematics, 7(1) (2018), 73-79. · Zbl 1375.41012
[17] A. Kumar, D.K. Vishwakarma, Global approximation theorems for general Gamma type operators, Int. J. of Adv. in Appl. Math. and Mech., 3(2) (2015), 77-83. · Zbl 1359.41007
[18] A. Kumar, L.N. Mishra, Approximation by modified Jain-Baskakov-Stancu operators, Tbilisi Mathematical Journal, 10(2) (2017), pp. 185-199. · Zbl 1371.41021
[19] A. Kumar, V.N. Mishra, Dipti Tapiawala, Stancu type generalization of modified Srivastava- Gupta operators, Eur. J. Pure Appl. Math., Vol. 10, No. 4 (2017), 890-907. · Zbl 1370.41027
[20] J. P. King, Positive linear operators which preserve x2, Acta Math. Hungar., 99(3) (2003), 203-208. · Zbl 1027.41028
[21] C. P. May, On Phillips operators, J. Approx. Theory, 20 (1977), 315-332. · Zbl 0399.41021
[22] M. Mursaleen, T. Khan, On Approximation by Stancu Type Jakimovski-Leviatan-Durrmeyer Operators, Azerbaijan Journal of Mathematics, V. 7, No 1 (2017), 16-26. · Zbl 1367.41019
[23] V.N. Mishra, Preeti Sharma, On approximation properties of Baskakov-Schurer-Sfizasz operators, arXiv:1508.05292v1 [math.FA] 21 Aug 2015.
[24] V.N. Mishra, P. Sharma, L.N. Mishra, On statistical approximation properties of q-Baskakov- Szfiasz-Stancu operators, Journal of Egyptian Mathematical Society, Vol. 24, Issue 3 (2016), pp. 396-401. DOI: 10.1016/j.joems.2015.07.005. · Zbl 1342.41030
[25] V.N. Mishra, K. Khatri, L.N. Mishra, Some approximation properties of q-Baskakov-Beta- Stancu type operators, Journal of Calculus of Variations, Volume 2013, Article ID 814824, 8 pages. · Zbl 1298.41039
[26] V.N. Mishra, K. Khatri, L.N. Mishra, Statistical approximation by Kantorovich-type discrete q- Beta operators, Advances in Difierence Equations 2013, 2013:345, DOI: 10.1186/10.1186/1687- 1847-2013-345. · Zbl 1391.41008
[27] V.N. Mishra, K. Khatri, L.N. Mishra, Deepmala, Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators, Journal of Inequalities and Applications 2013, 2013:586. doi: · Zbl 1295.41013
[28] V. N. Mishra, Rajiv B. Gandhi, Ram N. Mohapatraa, Summation-Integral type modification of Sfizasz-Mirakjan-Stancu operators, J. Numer. Anal. Approx. Theory, vol. 45, no.1 (2016), pp. 27-36. · Zbl 1399.41047
[29] M. A. Özarslan, H. Aktufiglu, Local approximation for certain King type operators, Filomat, 27:1 (2013), 173-181.
[30] R.S. Phillips, An inversion formula for Laplace transforms semi-groups of linear operators, Ann. Math., 59 (1954), 325-356. · Zbl 0059.10704
[31] P. Patel, V.N. Mishra, Approximation properties of certain summation integral type operators, Demonstratio Mathematica, Vol. XLVIII no. 1, 2015. · Zbl 1312.41024
[32] D. D. Stancu, Approximation of functions by a new class of linear polynomial operators, Rev. Roum. Math. Pures Appl., 13(8) (1968), 1173-1194. · Zbl 0167.05001
[33] O. Szász, Generalization of S. Bernstein’s polynomials to the infinite interval, J. Res. Nat. Bur. Stand., 45 (1950), 239-245.
[34] D.K. Verma, V. Gupta, P. N. Agrawal, Some approximation properties of Baskakov-Durrmeyer-Stancu operators. Appl. Math. Comput., 218(11) (2012), 6549-6556. · Zbl 1244.45005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.